# SDR A6WA2017042844951

- Difficulty date: April 28, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 32,182 hours, 30,870 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HANDS ON EMERGENCY DOOR DRILL, FOUND LT OVERWING WOULD NOT OPEN.
